RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 58, Issue 6  


On the theory of degenerate quadratic forms in the classical calculus of variations
A. V. Arutyunov
3
The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull
V. K. Zakharov
51
Gaussian integrals and spectral theory over a local field
A. N. Kochubei
69
Recovering a function with its derivatives from function values at a given number of points
S. N. Kudryavtsev
79
Patching formulas for spin polynomials, and a proof of the Van de Ven conjecture
V. Ya. Pidstrigach
105
Nonharmonic Fourier series without the Riemann–Lebesgue property
A. M. Sedletskii
123
Graphs with projective suborbits. Cases of small characteristics. II
V. I. Trofimov
137
Canonical spin polynomials of an algebraic surface. I
A. N. Tyurin
157
On boundary behavior of typical mappings
Yu. A. Shevchenko
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019